# SDR ABXA010653

- Difficulty date: December 18, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 38,726 hours, 34,413 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Motor
- Part number: 41004061
- Part serial: 668B
- Condition: Leaking
- Location: L/E Slat
- Part time: 28,027 hours, 23,787 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AN OIL ODOR WAS DETECTED IN THE AIR CONDITIONING SYSTEM DURING TAKEOFF.  RAN UP PACKS WITH APU.  SUSPECT ODOR FROM THE RIGHT PACK.  FOUND EVIDENCE OF HYDRAULIC LEAK.  SKYDROL AROUND THE PNEUMATIC DUCT CONNECTION IN THE KEEL AREA, RIGHT SIDE OF AIRCRAFT.  REPLACED LEAKING INBOARD SLAT DRIVE HYDRAULIC MOTOR IAW B767 MM 27-81-11-4.  OPS AND LEAK CHECKED GOOD.  PERFORMED AIR CONDITIONING SYSTEM OIL CONTAMINATION REMOVAL IAW B767 MM 21-00-21-2 FOR THE RIGHT AC PACK.
